# SDR SWAA2022012709698

- Difficulty date: August 5, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA ; STRAP AT 1016 TO + 11' LBL3' HAS AREA OF CORROSION. MARKED. / REMOVED DAMAGE + INSPECTED W/ 10X MAGNIFYING GLASS IAW B737 SRM 53-20-51-1A-1. VERIFIED LIMITS; ORIG 'T' .071'; REM. 'T' .063'; LOSS OF .009'. OUT OF ALLOWABLE LIMITS IAW B737 SRM 53-70-51-1A-1. LOCATE + DRILLED NEW STRAP P/N 147A5620-3 VERIFIED ON DWG 147A5608 REV. B IAW B737 SRM 51-40-05-0G-0. INSTALLED IAW B737 SRM 51-40-02 + DWG 147A5600 REV. B.
